# SDR UF6A970804

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324484111
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,968 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AZO - FLT 5700 - THE LT ENGINE DEVELOPED AN UNCOMMANDED 'ROLL BACK' TO APPROXIMATELY 20 PERCENT TQ FROM A CLIMB POWER SETTING.  INITIAL ADJUSTMENTS OF THE POWER LEVER INCLUDING FULL FORWARD SELECTION, HAD NO EFFECT TO TQ INDICATION.  EVENTUALLY PARTIAL POWER UP TO APPROXIMATELY 70 PERCENT TQ WAS REGAINED WITH POWER LEVER ADJUSTMENTS.  MAINTENANCE REMOVED AND REPLACED NR 1 MECHANICAL FUEL CONTROL.  SYSTEM OPS CHECKED GOOD.  (M)
